# SDR SIMA20200729006

- Difficulty date: July 29, 2020
- Submitted: October 6, 2020
- Operation: Air carrier
- Aircraft: N622AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145108
- Aircraft time: 48,287 hours, 43,260 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Not Reported
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STD-REQ A3265 OPS A-REMOVE AND REPLACE EMERGENCY LIGHTING BATTERY ASSY/ BATTERY CHARGER EMB WC 33-700-19 CRJ WC 33-002 ETN-EM-25-385.  P/N: 2013-1ASMI SN: 80045 POS: 3.  C/A COMPLETE: REMOVED AND REPLACED NR 3 EMERGENCY LIGHTING BATTERY ASSY/BATTERY CHARGER, IAW ENVOY WC 33-700-19.  OPERATIONS CHECK GOOD.
